| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Conclusion: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.This is a combined initial/final report.
Event or Problem Description
The user has been re-implanted.There is no other information available.This is a combined initial and final report.